ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О скорости стремления к бесконечности прямоугольных интегральных средних функций из L1(Rn)

Карагулян, Г. А. (1989) О скорости стремления к бесконечности прямоугольных интегральных средних функций из L1(Rn). ՀԽՍՀ ԳԱ Զեկույցներ, 89 (2). pp. 51-53. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
590Kb

Item Type:Article
Additional Information:L1(Rn)դասի ֆունկցիաների ուղղանկյուն ինտեգրալ միջինների անվերջ զուգամիտելու մասին; On speed of divergence to the infinity of rectangle integral average functions from L1(Rn)
Uncontrolled Keywords:Կարագուլյան Գ. Ա., Karagulian G. A.
Subjects:Q Science > QA Mathematics
ID Code:5500
Deposited By:NAS Reports
Deposited On:05 Apr 2013 16:49
Last Modified:07 Jun 2020 18:25

Repository Staff Only: item control page